# SDR COMA0560381

- Difficulty date: July 5, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 18,465 hours, 17,524 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 166
- Condition: Malfunctioned
- Location: Lg
- Part time: 20,858 hours, 19,927 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING DURING TAXI.  REPLACED PSEU FOR TROUBLESHOOTING.
